Approximate solution of high-order integro-differential equations using radial basis functions

Journal Title: Journal of Applied Computer Science & Mathematics - Year 2017, Vol 11, Issue 24

Abstract

In this paper, we present a numerical method to solve linear and nonlinear high-order Volterra integro-differential equations. This method is based on interpolating by radial basis functions, using Legendre-Gauss-Lobatto nodes and weights. The proposed method reduces the main problem to linear or nonlinear system of algebraic equations. Some numerical examples illustrate the efficiency of the presented method.

Authors and Affiliations

MAADADI Asma, MEROUANI Abdelbaki, RAHMOUNE Azedine

Keywords

Related Articles

Evaluating Web-based Technologies: The Paradigm of User-centricity

–Web Search Engines (WeSEs) are information systems that demonstrate large scale distributed system capabilities, and are fluxing and dynamic in nature. It is necessary to continually review them. There is need for metho...

Approximate solution of high-order integro-differential equations using radial basis functions

In this paper, we present a numerical method to solve linear and nonlinear high-order Volterra integro-differential equations. This method is based on interpolating by radial basis functions, using Legendre-Gauss-Lobatto...

Framework for Urdu News Headlines Classification

Automatic text classification has great significance in the field of text mining and plays a pivotal role in areas such as spam filtering, news classification, noise reduction etc. It is evident from the literature that...

Complexities in a Plant-Herbivore Model

A simple host-parasite type model has been considered to study the interaction of certain plants and herbivores. The two dimensional discrete time model utilizes leaf and herbivore biomass as state variables. The paramet...

Data mining techniques for e-learning

Data Mining (DM), sometimes called Knowledge Discovery in Databases (KDD), is a powerful new technology with great potential to help companies focus on the most important information in the data they have collected via t...

Download PDF file
  • EP ID EP447492
  • DOI 10.4316/JACSM.201702004
  • Views 151
  • Downloads 0

How To Cite

MAADADI Asma, MEROUANI Abdelbaki, RAHMOUNE Azedine (2017). Approximate solution of high-order integro-differential equations using radial basis functions. Journal of Applied Computer Science & Mathematics, 11(24), 26-28. https://europub.co.uk/articles/-A-447492